# SDR HNAA2012020800558

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CROSS BRACE AFT BRACKET IS CORRODED.  CLEANED LIGHT CORROSION, ALODINED AND PRIMED MID CROSS BRACE AFT BRACKET UNDER STAIRS.
